EconPapers    
Economics at your fingertips  
 

Comment on Bornmann (2017): confidence intervals for journal impact factors

David Stern ()

Scientometrics, 2017, vol. 113, issue 3, No 29, 1813 pages

Abstract: Abstract In this Letter to the Editor I comment on a recent Letter from Lutz Bornmann. I argue that the Poisson distribution is not an appropriate simplifying assumption to make when computing confidence intervals for journal impact factors.

Keywords: Journal impact factor; Confidence interval (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s11192-017-2507-7 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:scient:v:113:y:2017:i:3:d:10.1007_s11192-017-2507-7

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/11192

DOI: 10.1007/s11192-017-2507-7

Access Statistics for this article

Scientometrics is currently edited by Wolfgang Glänzel

More articles in Scientometrics from Springer, Akadémiai Kiadó
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2022-08-12
Handle: RePEc:spr:scient:v:113:y:2017:i:3:d:10.1007_s11192-017-2507-7